# SDR AALA202206167737

- Difficulty date: June 1, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE SLAT TRACK #12 LOWER AFT BOLT WORN. REPLACED BOLT PER TASK CARD 26C61057005.
